# SDR USAA2011081100016

- Difficulty date: July 29, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 40,081 hours, 16,087 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2145
- Condition: Failed
- Location: R1 Door
- Part time: 40,081 hours, 16,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - R-1 DOOR DAMPER DOES NOT ENGAGE FAILS OP CHECK.  REPLACED R-1 DOOR DAMPER IAW A319 AMM 52-11-14.  OPS CHECK GOOD.
